MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM DEFINITION AS; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM DEFINITION AS; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 08098027
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The investigation determined that the collision was caused by a metal handle on the table manufactured by maquet gmbh that was not in its intended closed position.The reason why the handle was not in the intended position at the time of the scan could not be determined.The table is validated for use in combination with the sliding gantry system; however, no communication interface exists between the table and the ct system (¿the [maquet] operating table system is not connected to the sliding gantry ct.¿ ¿ ifu sliding gantry, print no.Hc-c2-x05.610.32.08.02, p.62).The instructions for use include a warning that injuries or damage may occur if the table is not positioned in the ct position (¿table not in ct position! - injury to the patient or personnel.- avoid collision of the gantry and the patient, or collision of other objects in the examination room with the gantry.¿ - ifu sliding gantry, print no.Hc-c2-x05.610.32.08.02, p.13).Based on the investigation results, the ct system operated in accordance with its specifications.No device malfunction was identified.A safety assessment was performed, and no additional risks to patients or users were identified.No further actions, including corrective or preventive measures, are deemed necessary.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom definition as ct system.The customer reported that, during a patient scan, the sliding gantry of the ct system collided with a table from the manufacturer maquet gmbh.No adverse health effects for the patient were reported, and no rescan was necessary.Material damage to the ct system covers and internal components was reported.

Brand Name
SOMATOM DEFINITION AS
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key24909461
Report Number3004977335-2026-00064
Device Sequence Number21314333
Product Code JAK
UDI-Device Identifier04056869003665
UDI-Public(01)04056869003665
Combination Product (Y/N)N
Initial Reporter CountryQA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08098027
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale